# SDR CALA2013080690182

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,655 hours, 14,191 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD WING ROOT PANEL DAMAGE.  CARRIED OUT TEMP REPAIR IAW ENGINEERING HIGH SPEED TAPE APPLIED SLAT POS .6 RT WING.
